toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Chuaqui, M.; Hernandez, R. pdf  doi
  Title Univalent harmonic mappings and linearly connected domains Type
  Year 2007 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 332 Issue 2 Pages 1189-1194  
  Keywords harmonic mapping; univalent; linearly connected domain; second complex dilatation  
  Abstract We investigate the relationship between the univalence of f and of h in the decomposition f = h + (g) over bar of a serise-preserving harmonic mapping defined in the unit disk D subset of C. Among other results, we determine the holomorphic univalent maps It for which there exists c > 0 such that every harmonic mapping of the form f = h + (g) over bar with vertical bar g'vertical bar < c vertical bar h'vertical bar is univalent. The notion of a linearly connected domain appears in our study in a relevant way. (c) 2006 Elsevier Inc. All rights reserved.  
  Address Catholic Univ Chile, Santiago, Chile, Email:  
  Corporate Author Thesis  
  Publisher Academic Press Inc Elsevier Science Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000247120600031 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 42  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: